# SDR AALA201703309023

- Difficulty date: March 29, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 69,450 hours, 11,164 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mechanism
- Condition: Dirty
- Location: Zone 800
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  R1 DOOR IS DIFFICULT TO ARM.  CLEANED GIRT BAR LOCK MECHANISM.  OPERATIONAL CHECK IAW AMM 25-66-01 GOOD.
